Flexeril and lamictal

Common Questions and Answers about Flexeril and lamictal

flexeril

I take flexeril and also Lamictal among quite a few other meds. I have had no problem. When you go to the doctor always have an updated list of dosage and names of meds with you to keep your doctor informed of meds you are on. Drs. check that before presc. meds. Since you are not sure about the safety of what you now take, call your pharmacist, tell what you take and ask if this is ok.
So I dug up some more info that I wanna share ... in case you are dying of curiousity. Or need more info like I do. ---------------------------------------------------------------------------------------------------------------------------------------------------------- http***mb.rxlist.com/rxboard/ultram.pl?noframes;read=3179 not just for breakfast anymore Posted By: mkny Date: Friday, 21 October 2005, at 3:53 a.m.
Slowly however over the last year I have begun to experience anxiety and migraine headaches. The migraines are frequent and the anxiety is daily and worsening. I also have fibromyalgia and am taking Lexapro 20mg, Flexeril 15mg, Robaxin 700mg (4 times a day). My phsychiatrist is starting me on Lamictal because she thinks I could have a type of bipolar disorder thats symptoms include anxiety and depression, not mania and depression.
If you are on anti-Depressants, use medical supervision on L-Tyrosine, SamE and all mood enhancers. There can be a risk if taking L-Tyrosine, 5 HTP if you are on a tricyclic or a MAIO antidepressant's ...It can cause a spike in blood pressure.] Thomas Detox Recipe PLEASE NOTE: I am not a doctor, simply a long-time Rx opiate junkie who has had many opportunities to develop a way to detox.
Stratterra is the only non-narcotic ADD med that I am aware of. Lamictal recently became available as a generic. Lamictal and Prozac generally don't mix due to the nature of the medications but it is excellent and managing mood fluctuations that stay more depressive. It might be worth noting that the rheumatologist I see has tried me on a medication called Plaquenil for the fibromyalgia. It seemed to be working but I am allergic to it.
Now since then I had another bout and saw my GP and she told me the jaw pain was TN (trigimal neuralgia)......and was wondering if the clicking was muscle spasm. Oh so I did google and these are both classic MS symptoms so how come my neuro who is an MS specialist didnt know that???? The clicking is common and can be caused by myclonus (muscle spasms in my ear)..... I was wondering if i should challenge him lol...(to a dual lol).... Is this nuero pulling my chain or what.....
I would get a second opinion - I live in chronic pain and have so for years. I had CT and multiple Xrays done, which prove I have arthritis and spodylolothesis - which is one on my L5 vertabrae didn't form correctly and then I got arthritis on it, because vertabrae shouldn't have movement the way it does with me. I have had some severe headaches, migraines and cluster type ones, but they almost completely stopped when I switched over to Lamictal from a SSRI.
the only side effect I notice is some dizziness and some spacy feelings...not enough to bother daily activities... I also use lamotrigine(lamictal) 1800mg for nerve pain and flexeril for muscles. Is far as I remember mscontin is morphine so this drug will also build up a tolerance too.... again as far as I know oxycontin is the same ingredient as percocet only a longer acting form and preferable because it doesn't have the tylenol as the second ingredient, so not as hard on you're kidneys..
Most doctors usually don't mind prescribing these so definitely ask. There is Baclofen, flexeril, skelaxin and a few others. When is your next appointment? Let us know how it goes OK.
pmid=16343787 I saw a neurologist in August. The neurologist performed an EMG, EEG, and an MRI. The EMG measures the electronic signals that are traveling through the nerves after being stimulated by a small electric shock (it's pretty painless). when the muscle is shocked, it should send an electrical signal, then electrical activity should go silent. If the EMG equipment sees ongoing signals afterwards, then that can signify neurological issues.
People who live the longest sleep 7 hours per night, not eight, so don’t worry about getting 8 hours of sleep. Most people need between 6 and 8 hours of sleep to function effectively during the day. 2.Get out of bed within a half hour of the same time every day, including weekends, no matter how little or poorly you have slept. 3.Reduce your time in bed so that it more closely matches the amount of sleep you average each night. 4.Use the bedroom for sleep and sexual activity only. 5.
I was weaned off Paxil ( to all never ever stop a anti depressant with out drs help) Now synthroid 1x day,,10mg Xanax for per day, wellbutrin 1 x day,,trasadone 1x at bedtime( its antidepressant w a (great side effect that it will knock you to sleep for a good 6 hrs at least) Tramadol 4xper day and Flexeril 3 x per day psyc meds cause I need them...painmeds cause I dont want to ever take narcotics again ..
I don't even want to go there with him, he'll send me home with more psychotic drugs like the ones he already told me to try and I didn't like Seroquel and Resperidol and Lamictal and then there's the time he tried Lyrica. When I tried the Lyrica, he had me do 50 mgs. for the first 3 nights at bed, 100 mgs, the next three nights, and finally 150 mgs. thereafter and try and not do any Ativan. I had muscle aches in my back too, come to think of it.
Neither Clonazepam nor the AEDs like Topamax or Keppra have had any effect at all, neither have muscle relaxants like baclofen or flexeril. I recently had a three-day IV solu-medrol infusion which seemed to make it WORSE, and the Copaxone just burns but its only been two months so too soon to tell... Anyone have any other suggestions?
It makes me very angry that these Doctors know and aren't telling people. I don't believe that they are ignorant. I've been over and over it again and again. It makes no sense that I would know more as a user of the drug than they would. There's so little on Tramadol or Ultram on the web. Tons on other drugs. Ok so the most alarming part of the Tramadol we would think would be the fact that it is a synthetic opiate. It's a Narcotic. It's just been slipped thru the schedule.
I have been on lycria for a little over a year. I take lycria and flexeril at nite and I sleep like a baby --- don't wake up constantly in pain like I use to. . I hope it continues. I don't want to go back to the way I was.
There is a great deal of confusion with respect to this drug. Why is it, that if this a non narcotic and non addicting med., i continue to read(or hear) about, horror story after horror story getting off of it??????? Seems many would say the withdrawal from tramadol is far worse than many opiates. A wise friend of mine even mentioned a front page article in their local newspaper(recently), siting what a great "alternative" Ultam is, in that it is "non-addicting".
i was diagnosed with bipolar 2 years ago and have been on lamictal since. after having continued panic attacks, my doctor added lexapro to my mix. appearently this is normal. in two years, i have gained nearly 30lbs, and on a 5'1 frame, it is really unhealthy. my psych and i have been watching this and yesterday she added topamax to counteract the weight gain and add as an additional mood stabilizer. gradually i will increase my dosage until i reach 100mgs over the next four weeks.
MedHelp Health Answers